Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Early discharge, penis becoming smaller, partner dissatisfied. Solution for early discharge?

User rating for this question
Very Good
Answered by
Practicing since : 1992
Answered : 47 Questions
hi,respected doctor,now adays I am suffering from veryearly discharge in which partner is absolutly dissatisfied and my pannis is now going to be smaller as before.primarily as because of early discharge I am very much anxious. can you tell me any solution
Posted Fri, 4 May 2012 in Men Sexual Problems
Answered by Dr. Chandan Choudhary 36 minutes later

Thanks for posting your query.

Early discharge or premature ejaculation is mainly due to psychological factors. Depression, stress, unrealistic expectations about performance, or an overall lack of confidence are few to mention.

Overexitement or prostate related problems can also lead to Premature ejaculation.

You need a complete physical evaluation by a Urologist regarding this who can pin point the cause so that appropriate treatment can be initiated.

If you are not suffering from proatatitis, your doctor can prescribe you selective serotonin reuptake inhibitor (SSRI) group of drugs like Dapoxetine.

Till then, try to relax yourself with with Yoga and meditation which will help you bring down the stress if any. Interact freely with your partner to get your confidence back.

Hope, this answers your query. Please accept my answer in case you do not have further queries.


Above answer was peer-reviewed by
Follow-up: Early discharge, penis becoming smaller, partner dissatisfied. Solution for early discharge? 22 hours later
I have been pleased for your reply. But some queries are required for me.Can you suggest me some doctors whom I consult for this problem ?.you have prescribed medicine but can you tell me how many times and how this medicine have to take ?.Is this medicine is injurious for other parts of the body ?.If any kind of homeopathy treatment will be fruitful?.Is use of well advertised vaccuret system beneficial for this kind of problem? Till consult the doctors can I have the medicine you prescribe.please answer me sir.Iam in great problem now.

Thanking you
Answered by Dr. Chandan Choudhary 2 hours later
Hi and thanks again,

The usual dose of SSRI's like dapoxetine is 30 mg/60 mg; given once daily to most patients. Some side effects of this medicine are headache, dizziness, diarrhoea, etc.
I am using this molecule for a long time and fortunately none of my patients have complained regarding this. However this drug is a prescription only drug. You need to consult your doctor to get a prescription. The dose specific for you would be suggested in the prescription.

I am not aware of homeopathy treatment for this problem.

I encourage you to consult your doctor and discuss about these drugs rather than trying vaccuret system.

Hope I have answered all your queries. Please accept my answer if you do not have any more follow up queries.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Psychiatrist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor